# SDR 95ZZZX6401

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N265JJ
- Make and model: Cessna 421C
- Aircraft serial: 421C0822
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 441CC
- Condition: Failed
- Location: Lt Eng Vacuum
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VACUUM PUMP WAS OVERHAULED BY REPAIR STA NR 766-44.  THE TIME SINCE OVERHAUL WAS 813 HOURS.  SUBMITTER STATES THIS IS ABOUT NORMAL SERVICE LIFE FOR THIS TYPE OF PUMP, AND IS EVEN BETTER FOR AN OVERHAULED UNIT.
